Approximation of Functions of Many Variables from the Classes B_{p,θ}^{Ω} (ℝ^d) By Entire Functions of Exponential Type
Abstract
We obtain the decomposition representation of the norm of functions of many variables from the spaces B_{p,θ}^{Ω} (ℝ^d) and establish the exact order estimates for the approximations of functions from the unit balls of these spaces by entire functions of exponential type in the space L_q (ℝ^d).Downloads
Published
25.02.2014
Issue
Section
Research articles
How to Cite
Myronyuk, V. V. “Approximation of Functions of Many Variables from the Classes B_{p,θ}^{Ω} (ℝ^d) By Entire Functions of Exponential Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 2, Feb. 2014, pp. 244–258, https://umj.imath.kiev.ua/index.php/umj/article/view/2127.